# SDR DHL9980707C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL STAB T/E AREA STA 195 REAR SPAR METAL COVER CRACKED.  STOP DRILLED END OF CRACK, FABRICATED DOUBLER REPAIR 3 X 3 AND INSTALLED PER SRM 51-1-21.
